# SDR FDEA201510053077

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE LOWER SURFACE NR 11 SLAT TRACK CUT OUT SKIN, FOUND CRACK AT XOS 719.5.   REPAIRED IAW SRM 57-40-02-2R FIG 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
